U.S. doctors online nowAsk doctors free
Netherlands
A 18-year-old female asked:

People don't believe these side effects of the meds i have, it makes me feel disapointed & sad. no one understands me cause i don't always look sick?

1 doctor answer1 doctor weighed in
Dr. Anne Phelan-adams
A Verified Doctoranswered
A US doctor answeredLearn more
Chronic illness,: all the complications and limitations that go along with it, can contribute to depression. Depression in turn makes you feel all that much worse. If your medical problems are well managed and your physical symptoms are under control, you might be clinically depressed. Please discuss your sadness with your doctor & get a referral to a therapist. Best wishes. Dr. Anne.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 17, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.